Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Painful rashes on genitals. Cause?

Well I recently discovered a rash on my genitals. Particularly on the shaft of my penis, at the base, and just under the tip. They look like pimples of all different sizes. And some have a black circle in the middle of them. They are very painful and developed over a matter of days. I do have sex on a regular basis with my wife but she has never had these. Do you know what this could be?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, it seems that you are having molluscum contagiosum.. It is a viral infection. It spreads after close contact with affected person. Some of the lesions may be infected with bacteria, as you complain of pain... Take antibiotic with anti inflammatory drugs to alleviate pain and infection. Then, you may go for electro cauterisation. It is one of the best OPD procedures... But , all this should be done under expert dermatologist.. Ok
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor